Heart Rhythm Community
Stymptoms after Cryoablation for Afib
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stymptoms after Cryoablation for Afib

I am a 47 year old male and have had paroxysmal Afib for almost 10 years.  I had a cryoablation on March 19, 2014.  The following morning my heart rate went up to 180 (afib) and I received a drip IV to lower it back to around 110.  It is now a resting 78-80 bpm.  Previously, my resting heart rate was between 60-62 bpm.  When the doctor came in that morning he was not pleased with my heart rate increasing that high.  He said we might need a 2nd ablation but we will not know for 2-3 months.  

They started me on flecainide which was a new drug for me so I was kept in the hospital an extra day to monitor how my body reacted.  I am now four days post op and am having a number of PACs and a few, only a few runs of Afib.  I understand that all of these are expected until the heart heals and the scar tissue forms.  

The other symptoms I am having are nausea and a little dizziness.  This usually occurs an hour or so after I have taken my morning medicine (9am) and continues throughout the day until around 4pm when I feel fine.  I called my EP yesterday to see if I should come into the ER but he told me that more than likely these symptoms were are result of the new medication and they would not be able to do anything for me.   He said to wait a few days and see if it clears up.

I am nervous, as expected, that I don't feel 100% already.  I know that might be high expectations but stories I read make me believe I should be ready to play full court basketball already.  Even if I am only four days post op.  

Again, I am just nervous that this feeling might be here to stay.  And again, I know it is early but my mind is driving me crazy.  

Anyone else out there experience the same thing?  If so, did it clear up with time?

Thank you!!!!
612551_tn?1247839157
I can't give you any personal experience (other than I suffer from permanent AFib), but your symptoms sound pretty normal from what I remember reading.  Flec... is a strong drug and good you were tested on it in the hospital before going home.

Look at the side effects listed for the medication and try to calibrate how strong they are... but most drugs have some unpleasant side effects, most diminish over a few weeks and if they don't one need to discuss a different approach with their doctor.  Look carefully at the dangerous side effects, yous don't strike me as being in that category..I say without looking up your drug.

Good luck, try to be optimistic and if a second ablation is needed I think you should go for it.
Blank
Post a Comment
To
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_m_tn
Blank
pvctom
VA
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI
MedHelp Health Answers
Recent Activity
1236893_tn?1408490528
Blank
Study finds laundry detergent pods,...
9 hrs ago by gymdandee
1236893_tn?1408490528
Blank
AMP-activated protein kinase possib...
14 hrs ago by gymdandee
Avatar_f_tn
Blank
miserable23 added the Heart Rhythm Tracker
Dec 18
Heart Rhythm Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1408549100
Blank
itdood
PA
1423357_tn?1414258965
Blank
tom_h
Central, MA
Avatar_m_tn
Blank
pvctom
VA
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI